MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT SM SIZE 3 PMA; KNEE ARTHROPLASTY

BIOMET UK LTD. OXF ANAT BRG LT SM SIZE 3 PMA; KNEE ARTHROPLASTY
Model Number N/A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 12/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.Concomitant medical products: medical product: oxf uni tib tray sza lm, catalog #: 154718, lot #: 107070.Medical product: oxf twin-peg cmntd fem sm pma, catalog #: 161468, lot #: 400140.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00024, 3002806535-2021-00025.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Product remains implanted.
 
Event or Problem Description
It was reported that an initial left unilateral tka was performed on (b)(4) 2020.Subsequently, the patient had a manipulation under anaesthesia (mua) on (b)(4) 2020 due to stiffness and limited mobility.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00024-1, 3002806535-2021-00025-1.Additional information received: -operative notes received.-patient information received: patient name: (b)(6).Patient age: 43 years.The investigation is in process.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that an initial left unilateral tka was performed on (b)(6) 2020.Subsequently, the patient had a manipulation under anaesthesia (mua) on (b)(6) 2020 due to stiffness and limited mobility.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00024-2, 3002806535-2021-00025-2.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found (b)(4) complaints reported with the item 154718,(b)(4) complaints reported with the item 161468 and (b)(4) complaints reported with the item 159540 including initiating complaint.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.

Brand Name
OXF ANAT BRG LT SM SIZE 3 PMA
Common Device Name
KNEE ARTHROPLASTY
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11228852
Report Number3002806535-2021-00026
Device Sequence Number3583450
Product Code NRA
UDI-Device Identifier05019279785865
UDI-Public05019279785865
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2025
Device Model NumberN/A
Device Catalogue Number159540
Device Lot Number562700
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer02/05/2021
05/11/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date02/08/2021
05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age43 YR
Patient Weight93